# SDR USAA2009101992800

- Difficulty date: October 18, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 65,064 hours, 44,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435340
- Part serial: 2554
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DAILY - MAJOR REPAIR - RIGHT WING AFT OUTBOARD TRAILING EDGE FLAP DISBONDED ON INBOARD CORNER.  REPLACED RIGHT OUTBOARD TRAILING EDGE FLAP IAW CARD R3M27034.
